Archived

This topic is now archived and is closed to further replies.

dearppl

Light Headed During Accutane?

2 posts in this topic

I'm on my third month of Accutane. Recently, I'm experiencing some lightheadedness. Not headache or anything, just feeling a little drowsey and light headed. I'm on 80mg right now. Is this pretty common? Should I drink more water? Thanks.

Share this post


Link to post
Share on other sites

Interesting question! I've been lightheaded recently too for no apparent reason... So I've just done a literature search for isotretinoin and presyncope (lightheadedness) and came up with nothing. So it seems a link hasn't been recognised, which doesn't necessarily mean there isn't one but probably does... Is there any other reason why you could be light headed? Do you think you are drinking enough water/any change in your intake? Are the episodes triggered by anything like standing for a long time, standing up too fast or an emotional stimulus? If it continues I'd recommend seeing a doctor, sorry I can't be more help.


Post Roaccutane (finished December 2013) Regimen: MorningSimple Refreshing Facial WashPaula's Choice 2% BHA and 8% AHA Gels

Finacea 15% Azelaic Acid

Medik8 C- tetra

La Roche Posay Hydraphase Eyes with hyaluronic acid

Eucerin UltraSensitive Soothing Care for Normal-Combination Skin

La Roche Posay Dry Touch SPF 50+Nivea Lip Care Sun Protect SPF 30MAC Studio Fix Fluid NW10, No7 Perfect Light Loose Powder - TranslucentEveningSimple Refreshing Facial WashDifferin 0.1% Adapalene La a Roche a Posay Lipikar Baume with Niacinamide <p>Vaseline100% acne free and left only with the faintest few red marks and shallow scarring. Products no longer used for acne prevention/treatment but for anti-ageing and hyper pigmentation (mostly just freckled now rather than post acne!)


Share this post


Link to post
Share on other sites